# SDR DHL9872445C

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5754 · Leading Edge Devices
- Part: Track
- Condition: Cracked
- Location: Nr 6le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CRACK AT R/W L/E AT NR 6  I/B TRACK.  CUT OUT DAMAGED AREA, INSTALLED DOUBLER PER SRM 57-30-4, 3 X 6, FILLER 1 X 1.5.  N/R 2383.
